HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Singularities of ruled surfaces in [open face R]3

Files in This Item:
MPCPS130.pdf358.24 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Singularities of ruled surfaces in [open face R]3
Authors: IZUMIYA, SHYUICHI1 Browse this author →KAKEN DB
TAKEUCHI, NOBUKO Browse this author
Authors(alt): 泉屋, 周一1
Issue Date: 2001
Publisher: Cambridge University Press
Journal Title: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 130
Start Page: 1
End Page: 11
Publisher DOI: 10.1017/S0305004100004643
Abstract: We study singularities of ruled surfaces in [open face R]3. The main result asserts that only cross-caps appear as singularities for generic ruled surfaces.
Rights: Copyright © 2001 Cambridge University Press
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University